Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

How to get rid of dark, red scar between eyes for about an year due to cyst?

I have a dark, red scar in between my eyes from a cyst . It was injected w hydrocortisone again a week s less raised but still very red. Bleaching creams made it more red. It has been there for a year now. What can I do?
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Ho Kristeek,

What you are describing here seems to be a hypertropic scar (excess healing response) for which your doctor has injected a steroid (i.e. hydrocortisone) in the same.

It is a accepted practice to inject steroid in such a situation. These are good medicines but they take some time to act. As you have said it is less raised now. Thats a good thing. Give it some time to heal.

Also I would ask you not to use a bleaching agent as it might cause allergies. Plus they tend to irritate the skin, so redness may increase.

Hope you have a good cosmetic recovery with the full effect of the injection setting in.
Answered: Fri, 11 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor